# SDR IXXA9700131

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 97516495
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON THE RIGHT LOWER PRESSURE WEB PANEL AT FUSELAGE STATION 680.  REPAIR ACCOMPLISHED REMOVAL AND INSTALLATION OF A NEW WEB PANEL IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-1-0, 51-1-20D, AND 51-1-21.
